# SDR JX62004F00000

- Difficulty date: August 3, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N598JL
- Make and model: Beech 400BEECH
- Aircraft serial: RJ19
- Aircraft time: 6,872 hours, 6,321 cycles
- Engine: Pwa JT15D5
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 512211002
- Part serial: 137
- Condition: Malfunctioned
- Location: Aft Tail Cone
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(LG NR 000173)  AIRCRAFT DEPARTED, CLIMBING THROUGH FL370 AT M.58, THE YAW DAMPER BEGAN A SERIES OF LT TO RT INPUTS INCREASING TO FULL SCALE DEFLECTION AT A RATE OF APPROXIMATELY ONE PER SECOND.  THE AUTOPILOT WAS TURNED OFF, AND THE MALFUNCTION CONTINUED.  TURNED YAW DAMP OFF, AND THE MALFUNCTION CEASED.  CREW NOTIFIED ATC AND RETURNED TO AIRPORT.  PHYSICAL LOCATION OF FAILED PART IS IN THE AFT TAIL CONE COMPARTMENT.  (CE09200404353)
